# SDR AALA20150925006

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,316 hours, 7,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB STATION 988, LBL 33.  ACCOMPLISHED REPAIR TO LT FLOOR WEB, 147A5712-34, AT STATION 988, LBL 33 IAW SRM 51-70-13-2R PROCEDURE 1.
